MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-M
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a perceval plus valve, pvf-m, was implanted with mics procedure.After de-clamped, pvl (mild) was noted, and the valve position was slightly adjusted.However, since moderate pvl was noted again after de-clamped, the valve was explanted.The annulus was re-sized, but size l could not go through.As such, the same valve was re-implanted.Mild pvl was noted after de-clamped, and the surgery was completed.The condition was better in the next morning though pvl was still noted.As further reported, no positioning difficulty was noted, and ballooning was performed according to the ifu.More than 60 minutes was added to the cross-clamp time and bypass time.The patient remained stable throughout the delay in procedure and patient¿s outcome was good.Based on the medical judgment, the size selection should have been correct (m white passed with slight resistance, l white failed to pass), and the placement position should also be fine.Reportedly, the annular shape was distorted with a significant difference between the major and minor diameters.
 
Additional Manufacturer Narrative
Manufacturer is retrieving and reviewing the production documents.A follow up report will be provided upon completion of this review and/or receipt of any further information.
 
Additional Manufacturer Narrative
Updated sections b4, g3, g6, h2, h6, h11.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Since the device was not accessible for further testing, definitive root cause of the reported event cannot be established at this time.However, from the document review performed, no manufacturing deficiencies were noted.Based on the information available, the annular shape was distorted with a significant difference between the major and minor diameters.As such, it is possible that this distortion in the annulus may have contributed to the reported pvl leak, but this cannot ultimately be confirmed.Furthermore, it was reported that the device that was explanted, was reimplanted in the patient.It should be noted that per warning in the product ifu, " a removed perceval plus prosthesis must not be reimplanted, because its integrity is no longer ensured".

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key23446055
Report Number3004478276-2025-00180
Device Sequence Number9040683
Product Code LWR
UDI-Device Identifier00896208000801
UDI-Public(01)00896208000801(240)PVF-M(17)290517
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-M
Device Catalogue NumberPVF-M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale